Rapid increase of intraventricular conduction delay in the genesis of ventricular fibrillation after atropine

Vincenzo Santinelli, Massimo Chiariello, Mario Condorelli

Research output: Contribution to journalArticlepeer-review

Abstract

A 45-year-old man with severe chronic ischemic heart disease, after being given 2 mg total of intravenous atropine for a junctional rhythm of 39-41 beats/min developed heart rate acceleration associated with rapid changes in intraventricular conduction delay to a critical degree so that ventricular fibrillation occurred. This finding supports recent experimental observations that a relationship exists between conduction delay, the rate of change of conduction delay in ischemic myocardium and the initiation of ventricular fibrillation.

Original languageEnglish
Pages (from-to)109-111
Number of pages3
JournalInternational Journal of Cardiology
Volume3
Issue number1
DOIs
Publication statusPublished - 1983

ASJC Scopus subject areas

  • Cardiology and Cardiovascular Medicine

Fingerprint

Dive into the research topics of 'Rapid increase of intraventricular conduction delay in the genesis of ventricular fibrillation after atropine'. Together they form a unique fingerprint.

Cite this